# SDR MASA200400368

- Difficulty date: June 23, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- Aircraft time: 19,992 hours, 17,356 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE RED EMERGENCY LIGHT AT ROW 1 INOP.  MX RECONNECTED THE LOOSE WIRE TO THE LIGHT, NO PARTS USED.
